# SDR DXT2008F00006

- Difficulty date: September 12, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT GOT RUDDER LIMIT FAIL B AMBER CAS MESSAGE. CONTROL PAGE SHOWED RUDDER LIMITED TO 44 PERCENT.
